Widespread Skin Necrosis Secondary to Gemcitabine Therapy

Patrick M. Zito, Adrianna M. Gonzalez, Joshua D. Fox, Megan Cronin, Nicholas Mackrides, Robert S. Kirsner, Anna J. Nichols

Research output: Contribution to journalArticle

Abstract

Gemcitabine, a pyrimidine nucleoside analogue, is an oncologic agent used in the treatment of cutaneous T-cell lymphoma (CTCL). Common dermatologic reactions associated with gemcitabine include alopecia, mild skin rash, and mucositis but skin necrosis is exceptional. Herein we present an unusual case of widespread skin necrosis mimicking toxic epidermal necrolysis in a 45-year-old woman receiving gemcitabine therapy for stage IIIA cutaneous T-cell lymphoma. This is the first reported case of a TEN-like reaction subsequent to gemcitabine treatment. J Drugs Dermatol. 2018;17(5):582-585.

Original languageEnglish (US)
Pages (from-to)582-585
Number of pages4
JournalJournal of drugs in dermatology : JDD
Volume17
Issue number5
StatePublished - May 1 2018

Fingerprint

gemcitabine
Necrosis
Cutaneous T-Cell Lymphoma
Skin
Pyrimidine Nucleosides
Stevens-Johnson Syndrome
Mucositis
Alopecia
Therapeutics
Exanthema
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Dermatology

Cite this

Zito, P. M., Gonzalez, A. M., Fox, J. D., Cronin, M., Mackrides, N., Kirsner, R. S., & Nichols, A. J. (2018). Widespread Skin Necrosis Secondary to Gemcitabine Therapy. Journal of drugs in dermatology : JDD, 17(5), 582-585.

Widespread Skin Necrosis Secondary to Gemcitabine Therapy. / Zito, Patrick M.; Gonzalez, Adrianna M.; Fox, Joshua D.; Cronin, Megan; Mackrides, Nicholas; Kirsner, Robert S.; Nichols, Anna J.

In: Journal of drugs in dermatology : JDD, Vol. 17, No. 5, 01.05.2018, p. 582-585.

Research output: Contribution to journalArticle

Zito, PM, Gonzalez, AM, Fox, JD, Cronin, M, Mackrides, N, Kirsner, RS & Nichols, AJ 2018, 'Widespread Skin Necrosis Secondary to Gemcitabine Therapy', Journal of drugs in dermatology : JDD, vol. 17, no. 5, pp. 582-585.
Zito PM, Gonzalez AM, Fox JD, Cronin M, Mackrides N, Kirsner RS et al. Widespread Skin Necrosis Secondary to Gemcitabine Therapy. Journal of drugs in dermatology : JDD. 2018 May 1;17(5):582-585.
Zito, Patrick M. ; Gonzalez, Adrianna M. ; Fox, Joshua D. ; Cronin, Megan ; Mackrides, Nicholas ; Kirsner, Robert S. ; Nichols, Anna J. / Widespread Skin Necrosis Secondary to Gemcitabine Therapy. In: Journal of drugs in dermatology : JDD. 2018 ; Vol. 17, No. 5. pp. 582-585.
@article{d57811b596c64e5b9c12d80f5327f498,
title = "Widespread Skin Necrosis Secondary to Gemcitabine Therapy",
abstract = "Gemcitabine, a pyrimidine nucleoside analogue, is an oncologic agent used in the treatment of cutaneous T-cell lymphoma (CTCL). Common dermatologic reactions associated with gemcitabine include alopecia, mild skin rash, and mucositis but skin necrosis is exceptional. Herein we present an unusual case of widespread skin necrosis mimicking toxic epidermal necrolysis in a 45-year-old woman receiving gemcitabine therapy for stage IIIA cutaneous T-cell lymphoma. This is the first reported case of a TEN-like reaction subsequent to gemcitabine treatment. J Drugs Dermatol. 2018;17(5):582-585.",
author = "Zito, {Patrick M.} and Gonzalez, {Adrianna M.} and Fox, {Joshua D.} and Megan Cronin and Nicholas Mackrides and Kirsner, {Robert S.} and Nichols, {Anna J.}",
year = "2018",
month = "5",
day = "1",
language = "English (US)",
volume = "17",
pages = "582--585",
journal = "Journal of Drugs in Dermatology",
issn = "1545-9616",
publisher = "Journal of Drugs in Dermatology",
number = "5",

}

TY - JOUR

T1 - Widespread Skin Necrosis Secondary to Gemcitabine Therapy

AU - Zito, Patrick M.

AU - Gonzalez, Adrianna M.

AU - Fox, Joshua D.

AU - Cronin, Megan

AU - Mackrides, Nicholas

AU - Kirsner, Robert S.

AU - Nichols, Anna J.

PY - 2018/5/1

Y1 - 2018/5/1

N2 - Gemcitabine, a pyrimidine nucleoside analogue, is an oncologic agent used in the treatment of cutaneous T-cell lymphoma (CTCL). Common dermatologic reactions associated with gemcitabine include alopecia, mild skin rash, and mucositis but skin necrosis is exceptional. Herein we present an unusual case of widespread skin necrosis mimicking toxic epidermal necrolysis in a 45-year-old woman receiving gemcitabine therapy for stage IIIA cutaneous T-cell lymphoma. This is the first reported case of a TEN-like reaction subsequent to gemcitabine treatment. J Drugs Dermatol. 2018;17(5):582-585.

AB - Gemcitabine, a pyrimidine nucleoside analogue, is an oncologic agent used in the treatment of cutaneous T-cell lymphoma (CTCL). Common dermatologic reactions associated with gemcitabine include alopecia, mild skin rash, and mucositis but skin necrosis is exceptional. Herein we present an unusual case of widespread skin necrosis mimicking toxic epidermal necrolysis in a 45-year-old woman receiving gemcitabine therapy for stage IIIA cutaneous T-cell lymphoma. This is the first reported case of a TEN-like reaction subsequent to gemcitabine treatment. J Drugs Dermatol. 2018;17(5):582-585.

UR - http://www.scopus.com/inward/record.url?scp=85053736644&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85053736644&partnerID=8YFLogxK

M3 - Article

C2 - 29742194

AN - SCOPUS:85053736644

VL - 17

SP - 582

EP - 585

JO - Journal of Drugs in Dermatology

JF - Journal of Drugs in Dermatology

SN - 1545-9616

IS - 5

ER -